Just recently I have been experiencing a tingling, numbness feeling in my arms and hands. Sometimes it is followed with pain. I started breathing faster than usual. My lip and right eye were twitching uncontrolably. Diabetes runs in my family. I was wondering what is causing this and if they could possibly be symptoms of diabetes. I also have a red sore mark on my left arm. It started off as flaky and peeled off, now it has sortof a ring look with a white spot in the middle. Could this possibly be related to my other symptoms? Other symptoms include tiredness and blurred vision, burning eyes. If someone could help it would be greatly appreciated.
I am not a doctor and certainly in no position to diagnose you. Some of your symptoms could certainly be consistent with diabetes such as the tiredness and blurred vision. Other symptoms commonly experienced by undiagnosed diabetics might be extreme thirst and frequent urination, weight loss and sometimes muscle pain. You certainly have a variety of symptoms that would warrant a visit to the doctor to be checked out. It is possible that your symptoms are totally unrelated to diabetes, but should still be looked at.
When diabetes runs in a family, it is normal to be concerned about whether or not you might be getting it. I would encourage you to continue to respond to symptoms that are out of the ordinary for you. I would also encourage you to not get too overanxious about the possibility of developing diabetes. Not everyone with a family history does develop it and if you do, your familiarity with the disease and your self awareness will certainly be an asset in managing it.
Sounds like seeing a doctor would be a good idea, perhaps for a referral to a neurologist. One thought: a bulls-eye-type rash is characteristic of Lyme disease, which can cause fatigue and various neurological symptoms. Of course, the skin lesion may just be some minor dermatologic issue, such as a fungal infection.
Definitely not a doctor. Just a type 1 23 years. Hello folks. Another idea: I agree completely with what has been stated already. Another thought: there are some medications out there with a side effect called tardive dyskinesia (I am sure I mispelled that). Usually these medications are associated with neurotransmitter action of some type (ie. Zyprexa, antipsychotics, etc.) which are used to treat bipolar and other brain disorders/chemical imbalances. Dyskinesia usually involves twitching in the face, mouth, and sometimes in the hands, and if you happen to take any meds for bipolar, etc., you might want to beat a track to the doctor who prescribed it ASAP. Also, I saw a book about diabetic complications endorsed by the American Diabetes Association which had several skin-related items in it, but I can't remember the name of it. The ADA publishes it; you might be able to go to their site and read about it, but be careful...I try to read a little about complications but not enough to scare me silly. And one more thing: the arm sore might be ringworm. Older bro used to get it on his forearms, and he would chase me around (yikes). A pharmacist might be able to help you on that, perhaps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.